MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R800BK
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.(b)(4) was informed of the incident by an attorney who has since dropped the investigation.We do not forsee acquiring the rollator for examination.End-user resided home alone.She had health issues that required her to take coumadin, a blood thinning medication.She was using the rollator to get up from the couch to retrieve a blanket on a nearby sofa.The inside of her right leg came into contact wiith a sharp metal tab thae was part of the brake system.She suffered a serious laceration.The laceration required stitches, wound care and an inpatient stay at the hospital.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key8445265
Report Number2438477-2019-00010
Device Sequence Number354478
Product Code ITJ
UDI-Device Identifier00822383548579
UDI-Public822383548579
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2019
Report Date (Section F) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800BK
Device Catalogue NumberR800BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2019
Device Age2 YR
Event Location Home
Date Report to Manufacturer03/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Date Report Sent to FDA03/21/2019